Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 3 found articles
 
 
  Navier–Stokes regularization of multidimensional Euler shocks
 
 
Title: Navier–Stokes regularization of multidimensional Euler shocks
Author: Guès, C.M.I. Olivier
Métivier, Guy
Williams, Mark
Zumbrun, Kevin
Appeared in: Annales scientifiques de l'ecole normale superieure
Paging: Volume 39 (2006) nr. 1 pages 101 p.
Year: 2006
Contents:
Publisher: Elsevier SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 3 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands